# SDR DHL200080345C

- Difficulty date: January 19, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO FLOOR ANGLES CRACKED 1 INCH STA 280.0 BETWEEN CENTER TRACK AND 1 RT TRACK.  FABRICATED AND INSTALLED ANGLES IAW SRM 53-2-0 PG 2E & 2F.  N/R 5652
